# SDR ASAA2016062217128

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,678 hours, 6,374 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 24 EA FAN BLADE SHIMS REQUIRE REPLACEMENT.  ACFT GROUNDED.  R & R NR 2 ENGINE FAN BLADE SHIMS, 24 EA REF TASK CARD 78472002.
